Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Surgeries for undescended testicle. Became thin due to antibiotics. Have liver problem?

My son now aged about 14 years had to undergo two operations at the age of 6 months and 1 year for undesended testis . The operation was successful . But due to high dose of antibiotics at the tender age he became very thin and stil under weight . at present 40 kgs. /84 lb. Last month he suffered from jaundice . The Bilurobin became 4 and SGPT 2750 SGOT 2700. After rest and medicine ( udilip 30mg (of ABBOT Company ) and three injection og Vitamin K , now his Bilurobin is 1.1 and SGPT 62 and SGOT 53 . General features - occasion constipation, bad breath , mood swing . Hepatitis B & C -Non reactive. My question is this liver problem due to excessive use of antibiotics. Kindly also guide how to take care of the liver for future . Thanks and waiting for your reply.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your son, from the given history here I could say that you became over conscious, and so why you are having such thoughts in you mind, forget about the antibiotic, this never exert any such effect that could make the patient thin, you are under the wrong belief or information, your son is really doing good stop worrying about him (At least what the history suggestive of ), hope this information helps you, have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor